Opportunistic predation by small fishes on epibiota of jetty pilings in urban waterways

File Size Format
50683_1.pdf 166Kb Adobe PDF View
Title Opportunistic predation by small fishes on epibiota of jetty pilings in urban waterways
Author Moreau, Sebastien; Peron, Clara; Pitt, Kylie Anne; Connolly, Rod Martin; Lee, Shing Yip; Meziane, T.
Year Published 2008
Publisher Wiley-Blackwell Publishing Ltd
Citation Journal of Fish Biology, Vol. 72, pp. 205-217
Peer Reviewed Yes
Published Yes
Publisher URI http://www.blackwell-synergy.com/doi/pdf/10.1111/j.1095-8649.2007.01705.x
Copyright Statement Copyright 2008 Blackwell Publishing. This is the author-manuscript version of the paper. Reproduced in accordance with the copyright policy of the publisher. The definitive version is available at www.interscience.wiley.com
Research Centre Australian Rivers Institute
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice